# SDR CA120420009

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-24-260
- Aircraft time: 3,101 hours
- Engine: Lyc IO540D4A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 237430405
- Condition: Cracked
- Part time: 3,148 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION FOUND FUSELAGE RT STR 23743-05 AND LT FUSELAGE STR 23743-04 CRACKED AT THE FORWARD ENDS BELOW THE FORWARD WING ATTACH FITTINGS.
